# SDR USAA920081304

- Difficulty date: May 29, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - EES - FORWARD ENTRY DOOR POPS AND BINDS DURING OPERATION.  REMOVED AND REPLACED WORN UPPER AND LOWER HINGE BOLTS.  (S)
